Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Skin tanned after swimming. Medicines to regain original complexion?

Hi Doctor, I am a 29yrs old woman from India.I have a wheatish complexion .I recently went for swimming and my face ,hands and legs got very very tanned.My skin color has gone down to 3times in these areas that the demarcation between tanned skin and normal skin is highlighted.Anyways i have decided to stop swimming.Can you please suggest any medicine for getting rid of the tan and improving my skin tone. Am also planning to take Vit E 400 & Vit C 500 capsule daily along with cod liver oil capsule. Thanks a lot in advance
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  398
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hi and welcome to HCM

I would suggest that you to use a broad spectrum sunscreen 2-3 times daily to prevent further tanning.
Additionally, you may also consider getting mild chemical peels like glycolic acid peel. It gives a glow and freshness to your skin. I would suggest that your consult a dermatologist in person regarding this.
Further, have a healthy and balanced diet and include fruits in your diet. Take plenty of oral fluids to flush out the toxins.

I do hope that you have found something helpful and informative and I will be glad to answer any further query.
Take care.
Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor